I've been on Quetiapine xr 50mg for almost 2 months now and it works miracles. I have missed one single dose, but continues the next day and then couple of days later I started feeling a heartburn and constant feeling of hunger. I think it's the quetiapine, maybe like a withdrawal or something. Just wondering if anyone else had the same experience, because I really want to stay on it,,, especially now that I'm starting a new job.
Hello VUSER. You likely are very sensitive to the Seroquel. Missing one dose should not continue to give you these symptoms. I wish you well on your new job. Regards pledge
Its me who wrote the first comment. my doctor put me on tecta for one week and hunger went away but tecta gave me horrible side effects. When i stopped takinv it, a week later i started feeling heartburn that would go away at night. My doc said its all in my head and ig would go away... so i waited few weeks and it got much worse, especially at night that i had to start taking generic pantaloc. it worked for few days but stopped working. Now i have this heartburn that goes to my chest as well. Endoscopy shoewed nothing and no ph bacteria. might it be the seroquel cause i dont take anything else and i eat very well.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 4 Sep 2017 • 2 answers
Updated 30 Sep 2015 • 1 answer
Updated 24 Feb 2016 • 1 answer
Updated 5 Jan 2018 • 2 answers
Updated 6 days ago • 1 answer